# SDR REXA2017120801233

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 22,986 hours, 15,009 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE FWD LAV WARNING JUST PRIOR TO PUSHBACK
DEACTIVATED FWD LAV SMOKE DETECTOR IAW CRJ900 AMM 26-16-01. DEFERRED F
OR LAV SMOKE DETECTOR IAW MEL 26-16-1. PLACARD INSTALLED ENTERED INTO 
MM02. M PROCEDURES C/W. PER MOC 96074.                                
R AND R'D FWD LAV SMOKE DET IAW AMM 26-16-01. OPS CHECK GOOD. THIS CLEARS DM #3428015-1.  MOC 96184. REMOVED FROM MM02 . PLACARD REMOVED
